# SDR CA060712007

- Difficulty date: July 10, 2006
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 212040054007
- Condition: Cracked
- Location: M/R Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  THE CRACKED SUPPORT CASE AT THE LIFT LINK FITTING. (TC NR 20060712007)
